# SDR SWAA2013082919695

- Difficulty date: August 7, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 9923411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN WINDOW AT FRAME STATION 889L, WINDOW FRAME LOWER AFT END CRACKED.  REPAIRED FRAME IAW SRM.
